Alert archive / Minnesota / Flash Flood Warnings in 2008
Flash Flood Warning 34, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 16, 2008, 6:32 PM CDT for Houston County, Minnesota. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2008, 6:32 PM CDT (23:32 UTC)
- Expired
- Jul 16, 2008, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Houston County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 6:40 PM CDT | FLOOD | Mound Prairie, MN | RAIN RUNOFF IS CAUSING VERY RAPID RISES ON AREA CREEKS AND STREAMS. |
| Jul 16, 7:00 PM CDT | HEAVY RAIN 4 | La Crescent, MN | 4.00 INCHES OF RAIN REPORTED IN THE CITY OF LA CRESCENT. |
| Jul 16, 7:02 PM CDT | FLOOD | La Crescent, MN | MANY STREETS FLOODED AND TRYING TO CLOSE THEM OFF. |
| Jul 16, 7:04 PM CDT | FLASH FLOOD | 5 W La Crescent, MN | UNOFFICIAL RAINFALL REPORTS OF 4 TO 5 INCHES CAUSING FLASH FLOODING. WATER OVER COUNTY ROAD 6 IN PINE CREEK AREA. |
| Jul 16, 7:10 PM CDT | HEAVY RAIN 3 | La Crescent, MN | |
| Jul 16, 7:25 PM CDT | FLASH FLOOD | La Crescent, MN | NWS EMPLOYEE REPORTS AT THE INTERSECTION OF MAIN AND ELM STREET 2 FEET UNDERWATER. |
| Jul 16, 7:25 PM CDT | HEAVY RAIN 3.9 | 1 N La Crescent, MN | NWS EMPLOYEE MEASURED 3.90 INCHES OF RAIN IN LA CRESCENT. |
| Jul 16, 7:45 PM CDT | HEAVY RAIN 3 | 4 Nw Hokah, MN | DAY CREEK IS OUT OF ITS BANKS. |
| Jul 16, 7:46 PM CDT | FLASH FLOOD | Mound Prairie, MN | WATER OVER SECTIONS OF COUNTY ROAD 25. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2360 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 162332
FFWARX
MNC055-170230-
/O.NEW.KARX.FF.W.0034.080716T2332Z-080717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 930 PM CDT
* AT 625 PM...A CLUSTER OF SLOW MOVING THUNDERSTORMS HAS PRODUCED A
QUICK TWO INCHES OF RAIN IN EXTREME SOUTHEAST MINNESOTA...ALONG
THE WINONA AND HOUSTON COUNTY LINE. MUCH OF THIS RAINFALL RUNOFF
WILL FALL IN THE PINE CREEK BASIN THAT FLOWS ACROSS FAR NORTHEAST
HOUSTON COUNTY AND COMES INTO THE SOUTH SIDE OF LA CRESCENT
MINNESOTA.
RESIDENTS WHO LIVE ALONG AND NEAR PINE CREEK SHOULD BE ON ALERT
FOR RAPID RISES IN WATER LEVELS THIS EVENING. MUDSLIDES ARE
POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
EXCESSIVE RUNOFF IN AREAS OF STEEP TERRAIN WILL ENHANCE THE FLOOD
THREAT. PERSONS IN VALLEYS SHOULD MOVE TO HIGHER GROUND OR MONITOR
WATER LEVELS CLOSELY. ROCK AND MUD-SLIDES ARE ALSO POSSIBLE. AREA
ROADS MAY BE DAMAGED BY THIS FLOODING SO USE EXTREME CAUTION.
LAT...LON 4385 9150 4385 9129 4382 9127 4377 9125
4378 9150
$$
SHEA2 follow-up statements
000
WGUS73 KARX 170052
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
752 PM CDT WED JUL 16 2008
MNC055-170230-
/O.CON.KARX.FF.W.0034.000000T0000Z-080717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON MN-
752 PM CDT WED JUL 16 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM FOR
NORTHEASTERN HOUSTON COUNTY...
THUNDERSTORMS HAVE ENDED IN NORTHEAST HOUSTON COUNTY MINNESOTA...
AND NEIGHBORING WINONA COUNTY. MANY REPORTS OF 3 TO 4 INCHES OF RAIN
HAS BEEN RECEIVED IN THIS AREA THOUGH AND THERE IS FLASH FLOODING
TAKING PLACE.
THE LATEST INFORMATION IS THAT MANY AREA CREEKS ARE OUT OF THEIR
BANKS AND SECTIONS OF COUNTY ROADS 25 AND 6 IN NORTHEAST HOUSTON
COUNTY HAVE WATER OVER THEM. THERE ARE SOME MUDSLIDES IN THE REGION
AS WELL.
CONDITIONS SHOULD IMPROVE FAIRLY RAPIDLY THIS EVENING SINCE RAIN HAS
NOW ENDED.
IF YOU ARE IN THE WARNED AREA...REMAIN ON HIGHER GROUND.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE.
REMEMBER...TURN AROUND DONT DROWN.
EXCESSIVE RUNOFF IN AREAS OF STEEP TERRAIN HAS ENHANCED THE FLOOD
THREAT. ROCK AND MUD-SLIDES ARE STILL POSSIBLE. AREA ROADS MAY BE
DAMAGED BY THIS FLOODING SO USE EXTREME CAUTION.
LAT...LON 4385 9150 4385 9129 4382 9127 4377 9125
4378 9150
$$
SHEA000
WGUS73 KARX 170224
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
924 PM CDT WED JUL 16 2008
MNC055-170243-
/O.EXP.KARX.FF.W.0034.000000T0000Z-080717T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOUSTON MN-
924 PM CDT WED JUL 16 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM FOR NORTHEASTERN
HOUSTON COUNTY...
RAIN ENDED AWHILE AGO IN NORTHEAST HOUSTON COUNTY MINNESOTA AND THUS
WATER LEVELS HAVE OR ARE STARTING TO DROP IN MOST AREAS. EARLIER
STREET FLOODING IN LA CRESCENT HAS SUBSIDED AND WATER LEVELS ON PINE
CREEK SEEM TO BE LEVELING OFF.
THE THREAT FOR FLASH FLOODING HAS DIMINISHED ACROSS THE WARNED AREA.
THEREFORE...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
THERE MAY STILL BE SOME DAMAGE FROM EARLIER FLOODING THOUGH SO USE
CAUTION IF TRAVELING THROUGH THIS AND NEIGHBORING AREAS TONIGHT.
LAT...LON 4385 9150 4385 9129 4382 9127 4377 9125
4378 9150
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:47 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 16, 3:47 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 347 PM CDT WED JUL 16 2008 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT CONCERNS FOR THIS FORECAST PERIOD SURROUND THE WEST TO EAST ORIENTED STATIONARY FRONT THAT WILL BE IN THE VICINITY OF THE FORECAST PERIOD THROUGH FRIDAY NIGHT. ANALYSIS AT 19Z SHOWED WEST TO EAST ORIENTED STATIONARY FRONT LOCATED ACROSS SOUTHERN MINNESOTA AND INTO CENTRAL WISCONSIN. STORMS /SOME SEVERE/ FORMED ALONG THIS BOUNDARY TODAY...WHICH ALSO HAD HEAVY RAINFALL ASSOCIATED WITH THEM. A BIG CONCERN ABOUT TONIGHT IS WHERE THE FRONT WILL LAY UP. 19.12Z NAM/GFS AND 16.15Z SREF PUSH THE FRONT NORTH INTO CENTRAL MN/NORTHERN WI...WHICH WOULD KEEP MOST OF THE PRECIPITATION NORTH OF THE CWA TONIGHT. HOWEVER...DON/T KNOW IF THERE IS ENOUGH DYNAMICS TO PUSH IT THAT FAR NORTH AS UPPER LEVEL FLOW IS ZONAL AND ONLY WEAK SURFACE LOW PRESSURE OVER THE PLAINS. FOR NOW HAVE KEPT MAJORITY OF PRECIPITATION CHANCES ALONG NORTHERN PORTIONS OF THE FORECAST AREA. NAM INDICATING A WEAK 500MB SHORTWAVE TROUGH WILL TRANSITION THROUGH THE FLOW ALONG THE CANADIAN BORDER ON THURS/FRI...WHICH SHOULD BE ENOUGH TO PUSH THE FRONT SOUTHWARD...BUT SLOWLY. SREF HAS ALSO BEEN CONSISTENTLY AGREEING WITH THIS. MOISTURE TRANSPORT SHIFTS EASTWARD AND IS MORE FOCUSED INTO THE FRONT OVER THE FORECAST AREA ON THURS/THURS NIGHT. BY FRI NIGHT/SAT TIMEFRAME...NAM HAS HIGH PRESSURE BUILDING INTO THE REGION WITH UPPER LEVEL WEAK RIDGING. THIS WOULD CONFINE PRECIPITATION TO JUST THE SOUTHERN HALF OF THE FORECAST AREA...BUT THIS COMPLETELY DEPENDS ON MOVEMENT AND TIMING OF THE FRONT AND JUST DON/T HAVE THE CONFIDENCE TO PULL PRECIPITATION CHANCES ACROSS THE NORTH YET. AS FOR SEVERE CHANCES...HEAVY RAIN IS GOING TO BE THE MAIN THREAT AS PRECIPITABLE WATER AMOUNTS WILL BE 1.5 TO 2.5 INCHES ALONG THE FRONT THROUGHOUT THE TIME PERIOD. WITH THE SLOW MOVEMENT OF THE FRONT...GOOD MOISTURE TRANSPORT AND LIFT INTO THE FRONT...DO EXPECT CONTINUED DEVELOPMENT ALONG AND NORTH OF THE FRONT THROUGH MUCH OF TONIGHT/THURS/THURS NIGHT. ALTHOUGH 0-6 BULK SHEAR AMOUNTS WILL BE 30 TO 50 KTS...IT WILL BE CONCENTRATED MAINLY ALONG AND NORTH OF THE FRONT. MU CAPES GENERALLY OF 1500 TO 2500 J/KG WILL BE SEEN DURING THE DAY THURS AND FRI ALONG AND SOUTH OF THE FRONT...AND WILL WANE INTO THE NIGHT HOURS. BUT THERE WILL BE SOME OVERLAP SO THERE IS POTENTIAL FOR STORMS TO BECOME SEVERE /BESIDES THE HEAVY RAIN THREAT/ FROM TONIGHT THROUGHOUT THE TIME THAT THE FRONT IS THE VICINITY OF THE FORECAST AREA. .LONG TERM...SATURDAY THROUGH WEDNESDAY 16.00Z ECMWF AND GFS ENSEMBLES HAVE NEARLY STATIONARY FRONT SITUATED FROM SOUTHWEST IOWA INTO NORTHEAST WISCONSIN AT THE BEGINNING OF THE PERIOD. ALTHOUGH WILL CONTINUE TO HAVE RAIN/THUNDER IN THE FORECAST ON SATURDAY...HIGHEST CHANCES WILL BE IN THE SOUTHERN PORTION OF THE FORECAST AREA ALONG THE FRONT. THEN...A 500MB SHORTWAVE TROUGH WILL STRENGTHEN AND MOVE SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY AS FLOW BEGINS TO TRANSITION FROM ZONAL TO MORE AMPLIFIED WITH TROUGHS OVER THE WEST COAST AND ALSO ACROSS THE GREAT LAKES. THE SHORTWAVE WILL PUSH THE FRONT SOUTH OF THE FORECAST AREA THROUGH THE WEEKEND...WHILE ANOTHER FRONTAL BOUNDARY AHEAD OF THE TROUGH MAY PRODUCE MORE SHOWERS/THUNDERSTORMS SUNDAY NIGHT AND MONDAY. ECMWF INDICATING THAT WITH THE TROUGH OVER THE GREAT LAKES...AND NORTHWEST FLOW...THIS BOUNDARY WILL SET UP FROM NORTHWEST MINNESOTA INTO THE OHIO VALLEY WITH LOW PRESSURE DEVELOPING OVER THE PLAINS FOR THE MIDDLE OF THE WEEK. IF THIS OCCURS... COMBINATION OF LOW LEVEL FLOW RIDING OVER THIS BOUNDARY AND WEAK SHORTWAVES MOVING THROUGH THE UPPER LEVEL FLOW WILL BRING CONTINUED CHANCES FOR RAIN OVER THE FORECAST AREA. CONFIDENCE IN THE TIMING OF THESE WAVES IS NOT HIGH...THEREFORE QUITE HARD TO PINPOINT PRECIPITATION CHANCES THROUGH THE LONG TERM FORECAST PERIOD. && .AVIATION... A SFC FRONT WILL CONTINUE TO WAVER ACROSS THE REGION THROUGH FRI...KEEPING THE AREA UNDER A SHRA/TS THREAT. POSITIONING OF THE FRONT HAS BEEN PROBLEMATIC...BUT TRENDS ARE TO SLIDE IT THROUGH THE TAF SITES OVERNIGHT THU...SHIFTING THE WINDS TO THE NORTHWEST. WITH THE FRONT JUST NORTH TODAY...SCT SHRA/TS WILL BE POSSIBLE UNTIL AROUND 00Z...WITH THE RAIN THREAT THEN SHIFTING TO THE NORTH...ALONG AND NORTH OF THAT FRONT. WILL CONTINUE VCSH/TS AND CB MENTION FOR NOW DUE TO THE EXPECTED SCT/SPOTTY NATURE OF THE CONVECTION. WILL UPDATE AS NECESSARY. THE BEST SHRA/TS WILL LIKELY BE THU NIGHT AS THAT FRONT SLIDES THROUGH. && .HYDROLOGY... AS DISCUSSED PREVIOUSLY ABOVE...STATIONARY FRONT ORIENTED FROM WEST TO EAST WILL SLOWLY SHIFT SOUTHWARD ACROSS THE FORECAST AREA THROUGH THE END OF THE WEEK. WITH HIGH PRECIPITABLE WATER AMOUNTS OF 1.5 TO 2.5 INCHES ALONG THE FRONT AND SEVERAL WAVES OF SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG THIS FRONT...HEAVY RAIN IS CERTAINLY POSSIBLE FOR PORTIONS OF THE FORECAST AREA. HAVE OPTED TO CONTINUE WITH AN ESF TO PORTRAY THE HEAVY RAIN CHANCES FOR TONIGHT AND THURSDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BROOKS AVIATION..........RIECK
Hazardous weather outlook, Jul 16, 4:33 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 433 PM CDT WED JUL 16 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-171100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 433 PM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A VERY SLOW MOVING FRONTAL BOUNDARY AND VERY WARM AND HUMID CONDITIONS WILL LEAD TO ADDITIONAL THUNDERSTORMS INTO THE EVENING FROM SOUTHEAST MINNESOTA INTO WESTERN AND CENTRAL WISCONSIN. THESE STORMS MAY CONTINUE TO BUILD TO THE SOUTH AND GET INTO NORTHEAST IOWA AND SOUTHWEST WISCONSIN. LOCALLY HEAVY RAIN...OCCASIONAL GUSTY WINDS AND HAIL ARE THE MAIN THREATS FROM THESE STORMS. OVERNIGHT ADDITIONAL STORMS MAY START TO FORM AGAIN FROM CENTRAL MINNESOTA INTO NORTHERN WISCONSIN BRINGING ANOTHER THREAT FOR HEAVY RAIN AND POCKETS OF STRONG WIND OR HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE FRONT WILL REMAIN NEARLY STATIONARY OVER THE REGION INTO EARLY NEXT WEEK. THIS WILL CONTINUE THE CHANCE FOR SCATTERED THUNDERSTORMS THROUGH THE PERIOD. AN ISOLATED SEVERE STORM WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING THURSDAY. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THERE WILL BE A CONTINUED THREAT FOR SOME FLOODING AS THE THUNDERSTORMS MAY DUMP HEAVY RAIN OVER THE SAME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES INTO THE EVENING HOURS ALONG AND SOUTH OF INTERSTATE 90. THE SEVERE WEATHER THREAT WILL BE FAIRLY ISOLATED SO REPORTS FROM YOUR LOCATION MAY SUFFICE INSTEAD OF WIDESPREAD ACTIVATION. RAINFALL REPORTS...WIND GUST ESTIMATES AND ANY HAIL WOULD BE THE MAIN NEEDS FOR REPORTING. LATER THIS EVENING...THERE COULD BE A NEED FOR SOME SPOTTERS FURTHER NORTH SO WATCH FOR LATER UPDATES. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
In the hours before
Local storm report, Jul 16, 2:56 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
256 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL MAUSTON 43.80N 90.08W
07/16/2008 E0.88 INCH JUNEAU WI PUBLIC
&&
DTJSpecial weather statement, Jul 16, 5:04 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 504 PM CDT WED JUL 16 2008 WIZ041>044-053-055-170015- LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-RICHLAND- INCLUDING THE CITIES OF...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...RICHLAND CENTER 504 PM CDT WED JUL 16 2008 ...LOCALLY HEAVY RAIN EXPECTED HEADING INTO THE EVENING... CLUSTERS OF THUNDERSTORMS FROM EXTREME SOUTHEAST MINNESOTA THROUGH THE LA CROSSE AREA AND INTO CENTRAL WISCONSIN MAY BRING SOME LOCALLY HEAVY RAIN OVER THE NEXT FEW HOURS. RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN AREAS...AND THERE COULD BE SOME 3 INCH TOTALS BEFORE STORMS DISSIPATE THIS EVENING. THESE TYPES OF RAINS COULD LEAD TO SOME LOCAL FLOODING OR QUICK RUNOFF PROBLEMS. BE ALERT FOR THIS AND NEVER DRIVE THROUGH HIGH WATER. ALSO DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED LOW WATER CROSSINGS. SHEA
Local storm report, Jul 16, 6:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
603 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN 3 NE WESTBY 43.68N 90.81W
07/16/2008 M3.24 INCH VERNON WI CO-OP OBSERVER
&&
SHEALocal storm report, Jul 16, 6:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLOOD LA CROSSE 43.83N 91.23W
07/16/2008 LA CROSSE WI AMATEUR RADIO
STREET FLOODING AT COPELAND AND ST JAMES AVE
&&
SHEALocal storm report, Jul 16, 6:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 4 NNW LA CROSSE 43.88N 91.26W
07/16/2008 M2.30 INCH LA CROSSE WI NWS EMPLOYEE
2.30 INCHES OF RAIN MEASURED IN THE LAST HOUR BY NWS
EMPLOYEE.
&&
DTJLocal storm report, Jul 16, 6:23 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HEAVY RAIN 3 WSW LA CRESCENT 43.81N 91.36W
07/16/2008 M1.67 INCH HOUSTON MN AMATEUR RADIO
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:31 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted | 44 min |
| Jul 15, 9:36 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 24 min |
| Jul 16, 5:41 PM CDT | Areal Flood Advisory | ARX | Houston, Winona | 3 hr |
Nearby
Flash Flood Warnings in Minnesota, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.